# SDR SWAA2022021608387

- Difficulty date: July 18, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING # 3 LEADING EDGE SLAT COVE PANEL 523DB IS CRACKED AT LWR INBD CORNER. / REMOVED AND REPLACED LH WING #3 SLAT PANEL 523DB IAW B737 SRM 51-40-02-0G-0; DWG 114A8131 REV B; AMM 51-21-73-370-803; TAG LC1288
